Positive solution for three-point boundary value problems with sign changing nonlinearities release_jlm6dcq4iff2no5nuuob76few4

by Jingli Ren, Weigao Ge

Published in Applied Mathematics Letters by Elsevier BV.

2004   Volume 17, p451-458

Archived Files and Locations

application/pdf  333.8 kB
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2004
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0893-9659
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c60253cf-7cc2-49f7-a664-9ae73be377a9